Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why won't I stop bleeding??

I started my period September 26th and stopped October 2nd. Normal for me but 3 days later i started bleeding lightly again and it went on for about 5 days. Now I bleed off and on when i have sex. I've been on birth control since September 28th until my husband decided we should have a kid so I got off of it October 10th. He changed his mind again and put me back on it starting yesterday so we went a week without using it. Any ideas why my body is being wierd?? LOL

Answer Question
 
californiakelso

Asked by californiakelso at 4:01 PM on Oct. 17, 2008 in Trying to Conceive

Level 1 (0 Credits)
Answers (5)
  • No it is just trying to adjust to the pill hopping you are doing. It can do very weird things to your body. Trying to adjust hormones and everything else. However, I think you and hubby need to have like a long discussion. And decide if having a child is something you want to do. You could wind up being preggo and still taking the pill. Which if taken long enough could harm the baby. And also remeber that if you come off the pill it normally takes about 3 months or so to get preggo. But of course there are those few fertile women that just end up preggo the first time they forget a pill. Crazy huh.
    lovinmomto3

    Answer by lovinmomto3 at 4:04 PM on Oct. 17, 2008

  • Could just be your body adjusting to the hormone change.
    mamapotter

    Answer by mamapotter at 4:06 PM on Oct. 17, 2008

  • HE put you back on it? Sounds like a control issue..and really you cant be just jumping on & off it like that. It jacks up your hormone levels and makes you bleed (which is obvious). So he decided a week later "no baby; take the pill". Nice. Glad I'm not married to him!
    Anonymous

    Answer by Anonymous at 4:12 PM on Oct. 17, 2008

  • psh ya.. thats the LEAST of our problems..
    californiakelso

    Answer by californiakelso at 4:17 PM on Oct. 17, 2008

  • If you have more problems then that I would suggest keep taking that darn pill
    Anonymous

    Answer by Anonymous at 10:33 PM on Oct. 17, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.